# SDR ASOA2015060313000

- Difficulty date: May 6, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 24,633 hours, 17,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON FUSELAGE JUST FWD OF AFT CARGO DOOR.  COMPLIED WITH EC/TC EA 32-2015-200 PERMANENT REPAIR.  BLENDED AND REMOVED SCRATCH IAW SRM 51-12-00-001-001-A01.
